advertisement
Question
Posted by: qwertyui | 2004/10/11

Cypramil and Ejaculation

Hi,

Jus want to know has any one heard of lack of sex drive in men on Cypramil and ejaculation problems. Will this continue once medication has been stopped.

Going to stop taking this stuff if it carries on

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

You are obviously on Ciprimal for a reason (depression??) as it is a SSRI it changes the seretonin levels and unfortunatle has the side-effect of delayed ejaculation, but also loss of libido.

Consult with your doctor, before just stopping the medication. You need to be weaned off it, else you will also feel terrible and have other side effects such as dizziness, nausea, etc.

Dr Elna McIntosh

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: KissedOnce | 2004/10/12

I have been taking this for ages, and it had killed my sex life. I am moving over to Cipralex, as this is ment to be much better and not have these affects

Reply to KissedOnce

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement